# SDR 2WAA20150830009

- Difficulty date: August 30, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N806WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 68,053 hours, 29,286 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 10,000 FEET, PRESSURIZATION FLOW LIGHT CAME ON, RETURNED TO DEPARTURE.  T/S LT PACK CONTROL VALVE IAW AMM 21-31-02, PAGE 208, PARA 5 AND FOUND NOT OK FOR SERVICE. TRANSFERRED LT PACK FLOW CONTROL VALVE TO DMI 3097 IAW MEL 21-7, CAT "C" DUE 09/09/15. DDPG COMPLIED WITH, PLACARD INSTALLED.
